# SDR UALA2013012100332

- Difficulty date: January 18, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 64,947 hours, 23,098 cycles
- Engine: Pwa PW2037
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS AFT FWD LAVATORY SMOKE DETECTOR ALARMING.  REPLACED SMOKE DETECTOR PER AMM.  CHECKED GOOD.  NO SIGN OF SMOKE OR FIRE FROM LAVATORY AND TRASH CONTAINER.  DETECTOR SENSOR FAILURE.
